MAUDE Adverse Event Report: PARKER MEDICAL PARKER FLEX TIP; ENDOTRACHEAL TUBE, HIGH VOLUME/LOW PRESSURE (PFHV), CUFFED, PARKER

PARKER MEDICAL PARKER FLEX TIP; ENDOTRACHEAL TUBE, HIGH VOLUME/LOW PRESSURE (PFHV), CUFFED, PARKER
Model Number H-PFHV-70
Medical Device Problem Codes Connection Problem (2900); Gas/Air Leak (2946)
Health Effect - Clinical Code Cardiac Arrest (1762)
Type of Reportable Event Death
Event or Problem Description
It was reported a leak occurred from the cuff during intubation of the patient with heart failure.The doctor performed basic life support and intubated the tube after the patient had gone into cardiopulmonary arrest.Once an alarm sounded that the circuit had been disconnected, but the alarm stopped when air was injected into the cuff.After the patient died, a computed tomography scan (ct) scan of the intubation revealed no abnormalities; upon returning to the intensive care unit (icu), it was confirmed that air was leaking from the cuff of the endotracheal tube.It was additionally reported, the hospital believed the patient died because she was not well to begin with.
 
Additional Manufacturer Narrative
The product involved in the report was returned to the vendor for evaluation; additionally, a photograph was provided.Based on the investigation performed by the vendor and review of the photograph the cuff was verified to be damaged; the complaint is considered confirmed.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided all information reasonably known as of 01 aug 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.

Brand Name
PARKER FLEX TIP
Common Device Name
ENDOTRACHEAL TUBE, HIGH VOLUME/LOW PRESSURE (PFHV), CUFFED, PARKER
Manufacturer (Section D)
PARKER MEDICAL
9457 s. university blvd
pmb 331
highlands ranch CO 80126
Manufacturer (Section G)
WELL LEAD MEDICAL CO
c-4 jinhu industrial estate
hualong
panyu, guangzhou 51143 4
JA   511434
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key22692865
Report Number3000219639-2025-00053
Device Sequence Number8306892
Product Code BTR
UDI-Device Identifier10749065011701
UDI-Public(01)10749065011701
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH-PFHV-70
Device Catalogue NumberH-PFHV-70
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Initial Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale